Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 7, Pages 1140–1152 (Mi zvmmf1859)  

Pointwise residual method as applied to some problems of linear algebra and linear programming

F. P. Vasil'eva, A. Yu. Ivanitskiib, V. A. Morozova

a Moscow State University
b Chuvash State University, Cheboksary

Full text: PDF file (1703 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:7, 1090–1102

Bibliographic databases:
UDC: 519.612
MSC: Primary 90C05; Secondary 65F35
Received: 04.06.1997

Citation: F. P. Vasil'ev, A. Yu. Ivanitskii, V. A. Morozov, “Pointwise residual method as applied to some problems of linear algebra and linear programming”, Zh. Vychisl. Mat. Mat. Fiz., 38:7 (1998), 1140–1152; Comput. Math. Math. Phys., 38:7 (1998), 1090–1102

Citation in format AMSBIB
\Bibitem{VasIvaMor98}
\by F.~P.~Vasil'ev, A.~Yu.~Ivanitskii, V.~A.~Morozov
\paper Pointwise residual method as applied to some problems of linear algebra and linear programming
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 7
\pages 1140--1152
\mathnet{http://mi.mathnet.ru/zvmmf1859}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1638626}
\zmath{https://zbmath.org/?q=an:0966.90047}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 7
\pages 1090--1102


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1859
  • http://mi.mathnet.ru/eng/zvmmf/v38/i7/p1140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:449
    Full text:214
    References:62
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022